| Catalog Number |
70085007 |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the customer on (b)(6) 2026, there was a "loose connection." it was reported, "during preparation before use, when a control syringe attached, it did not lock and came off." the customer claims that "the syringe could not be secured and could not be used." there was no further information provided from the contact.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impacts associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
Event or Problem Description
According to the customer on (b)(6) 2026, there was a "loose connection" with the syringe.
Additional Manufacturer Narrative
Update to e1: reporter name and address, update to h6: investigation findings (c), update to h6: investigation conclusion (d), update to h7: if remedial action initiated, check type, update to h9: if action reported to fda under 21 usc 360i(g), list correction/removal reporting number.